Optimization Letters

, Volume 4, Issue 1, pp 85–96 | Cite as

A method of duality for a mixed vector equilibrium problem

Original Paper


In this paper, a dual scheme for a mixed vector equilibrium problem is introduced by using the method of Fenchel conjugate function. Under the stabilization condition, the relationships between the solutions of mixed vector equilibrium problem (MVEP) and dual mixed vector equilibrium problem (DMVEP) are discussed. Moreover, under the same condition, the solutions of MVEP and DMVEP are proved relating to the saddle points of an associated Lagrangian mapping. As applications, this dual scheme is applied to vector convex optimization and vector variational inequality.


Mixed vector equilibrium problem Subdifferential Dual mixed vector equilibrium problem Fenchel duality 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Belenkii, V.Z., Volkonskii, V.A. (eds.) Iterative methods in game theory and programming. Nauka, Moscow (1974) (in Russian)Google Scholar
  2. 2.
    Konno I.V., Schaible S.: Duality for equilibrium problems under generalized monotonicity. J. Optim. Theory Appl. 104, 395–408 (2000)CrossRefMathSciNetGoogle Scholar
  3. 3.
    Ansari Q.H., Siddiqi A.H.: Existence and duality of generalized vector equilibrium problems. J. Math. Anal. Appl. 256, 115–126 (2001)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Konnov I.V., Yao J.C.: Existence of solutions for generalized vector equilibrium problems. J. Math. Anal. Appl. 233, 328–335 (1999)MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Bianchi M., Hadjisavvas N., Schaible S.: Vector equilibrium problems with generalized monotone bifunctions. J. Optim. Theory Appl. 92, 527–542 (1997)MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Bianchi M., Schaible S.: Generalized monotone bifunctions and equilibrium problems. J. Optim. Theory Appl. 90, 31–43 (1996)MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Bianchi M., Pini R.: A note on equilibrium problems with properly quasimonotone functions. J. Global Optim. 20, 67–76 (2001)MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Oettli W.: A remark on vector-valued equilibria and generalized monotonicity. Acta Math. Vietnam. 22, 215–221 (1997)MathSciNetGoogle Scholar
  9. 9.
    Chadli O., Chbani Z., Riahi H.: Equilibrium problems with generalized monotone bifunctions and applications to variational inequalities. J. Optim. Theory Appl. 105, 299–323 (2000)MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Martinez-Legaz J.E., Sosa W.: Duality for equilibrium problems. J. Global Optim. 35, 311–319 (2006)MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Jacinto F.M.O., Scheimberg S.: Duality for generalized equilibrium problem. Optimization 57, 795–805 (2008)MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Bigi G., Castellani M., Kassay G.: A dual view of equilibrium problems. J. Math. Anal. Appl. 342, 17–26 (2008)MATHMathSciNetGoogle Scholar
  13. 13.
    Sach P.H., Kim D.S., Tuan L.A., Lee G.M.: Duality results for generalized vector variational inequalities with set-valued maps. J. Optim. Theory Appl. 136, 105–123 (2008)CrossRefMathSciNetGoogle Scholar
  14. 14.
    Rockafelar R.T.: Dualization of subgradient condition for optimality. Nonlinear Anal. Theory Meth. Appl. 20, 627–646 (1993)CrossRefGoogle Scholar
  15. 15.
    Kum S., Kim G.S., Lee G.M.: Duality for ε-variational inequality. J. Optim. Theory Appl. 139, 649–655 (2008)CrossRefMathSciNetGoogle Scholar
  16. 16.
    Song W.: A generalization of Fenchel duality in set-valued vecto optimization. Math. Meth. Oper. Res. 48, 259–272 (1998)MATHCrossRefGoogle Scholar
  17. 17.
    Sosa W., Raupp F.: On minimization over weakly efficient sets. Optimization 56, 207–219 (2007)MATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    Tanino T.: Conjugate duality in vector optimization. J. Math. Anal. Appl. 167, 84–97 (1992)MATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    Tanino T.: On supremum of a set in a multi-dimensional space. J. Math. Anal. Appl. 130, 386–397 (1988)MATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    Li S.J., Yao S.F., Chen C.R.: Saddle points and gap functions for vector equilibrium problems via conjugate duality in vector optimization. J. Math. Anal. Appl. 343, 853–865 (2008)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.College of Mathematics and ScienceChongqing UniversityChongqingChina

Personalised recommendations